Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

BC and early pregnancy

so ladies I hadnt been temping and stuff cuz the BC supposedly suppresses ovulation right? Well I should have been. I have been sick to my stomach since thurs night. If i dont eat its waaaay worse. Here's my question, I ordered HPTs just in case (tho I doubt it, but figured I'd start eliminating the possibilities). If it is pos would the BC pills increase a chance of m/c?? i've got 4 left before the placebo pills and am curious what I should do. Stop it and if Neg just start the new pack? idk seriously confused.

 
AmandaN1

Asked by AmandaN1 at 3:35 PM on Jul. 18, 2010 in Health

Level 8 (227 Credits)
This question is closed.
Answers (9)
  • Hi there, in my opinion, you should take a test and if comes up positive, discontinue the use of your BCp, if it comes up negative just continue to take it as normal. If you continue to get sick to your stomach, then, make sure to go see your doctor as it might be something else. Now, as far as BC and m/c don't even worry about that. There are plenty of women that get pregnant while one BC pills and have healthy babies.

    Sometimes your mind plays tricks. The more you worry that you might be pregnant, the more you are going to believe/start having pregnant like symptoms.

    Good luck to you
    amandatavisk

    Answer by amandatavisk at 3:52 PM on Jul. 18, 2010

  • thanks! see i've been TTc since October to no avail because the depo had prevented me from ovulating. I just recently started the BCP like i'm about on the last week of this pack. So I dont expect to be pregnant. So I dont think I'm messing with my head again this time, but who knows! lol I hadnt taken a test yet bc I'm also doing the HCG diet show it could show a false pos. I bought a bunch online that should be here soon so I can test over the period of a week or even a few days to see if it gets darker. Sigh......crazy bodies we have!
    AmandaN1

    Comment by AmandaN1 (original poster) at 3:57 PM on Jul. 18, 2010

  • Good Luck either way!
    sillyme85

    Answer by sillyme85 at 4:01 PM on Jul. 18, 2010

  • Amanda, I too have been on Depo ( only one shot), took it on march and still have no got my period back. I too want to ttc, but it is so frustrating because we don't really know what is going on with our own body. I started taking something called " Fertilaid". brings together proven fertility-enhancing herbal ingredients (such as Vitex Agnus Castus) to help restore hormonal balance and support overall reproductive wellness. I have been taking it for 36 days today, I feel like my period is coming. I have read so many wonderful things about fertilaid, so I am hoping it will help.

    I ask my doctor to put me on BC pills again for 2 or 2 months before I started ttc, but she said no. She said sometimes taking bc pill will mess up your hormones even more. She says the best way is to get your hormones balanced before ttc. Some women miscarry because their hormones are imbalanced.

    For how long were you on Depo?
    amandatavisk

    Answer by amandatavisk at 4:11 PM on Jul. 18, 2010

  • I had a lot of pregnancy symptoms while on the depo shot.

    What is the HCG diet that you mention?

    Baby dust to you.
    amandatavisk

    Answer by amandatavisk at 4:13 PM on Jul. 18, 2010

  • I had taken Vitex before as well and I was getting my period just not ovulating (weird right?). I was on it for 9 months. I had 3 shots. Its been a year since my last shot, but Oct will be a year since it was supposed to wear off as a contraceptive.
    The HCG diet is a 500 cal diet along with taking a very low dose of the HCG hormone to burn fat quickly. I need to get my weight down a little as well because the depo will actually stay in fat cells. So I decided to do this diet while on the pill so that I could get the weight off and then stop the diet and pill around the same time and TTC again. (So far I've lost 9 lbs in 11 days on this diet). Its such a low dose though its not supposed to cause any side effects, and the 4 other ppl I know who've done it have had no problems, and they're period is very regular still. (well the 3girls lol)
    AmandaN1

    Comment by AmandaN1 (original poster) at 4:28 PM on Jul. 18, 2010

  • Every woman is different. I read that some get pregnant only 2 or 3 months after been on it for years, others like me, have had only one or two shot and are still ttc.

    I am very slim only ( 112 pounds) 5'4', can't really do any diet because I already feel too skiny . I hope this horrible "depo" gets out of my system soon.

    amandatavisk

    Answer by amandatavisk at 4:43 PM on Jul. 18, 2010

  • i hope so too, i hate that shot!
    AmandaN1

    Comment by AmandaN1 (original poster) at 5:09 PM on Jul. 18, 2010

  • I was on bc when I got pregnant with my first child. (i have 4 now) I took it and missed my period. Didn't think anything about it. I just kept going. Consumed almost a whole other pack and then discovered I was pregnant. So total I took bc about a month 1/2 while pregnant. He came out just fine. I'd discontinue use only if and when you find out you are pregnant.
    c4urjoy

    Answer by c4urjoy at 8:37 PM on Jul. 18, 2010